# SDR AU990062

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulty
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT NR 2 LEADING EDGE SLAT OUTBOARD ACTUATOR FAULTY.
